| Model Number |
H7493952828270 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 2.75x28mm promus premier¿ drug eluting stent (des) was advanced to treat the lesion.However, the device failed cross the lesion and the shaft broke.